Population monotonic solutions on convex games

Research output: Contribution to journalArticle

17 Citations (Scopus)

Abstract

The Dutta-Ray solution and the Shapley value are two well-known examples of population-monotonic solutions on the domain of convex games. We provide a new formula for the Dutta-Ray solution from which population-monotonicity immediately follows. Then we define a new family of population-monotonic solutions, which we refer to as "sequential Dutta-Ray solutions." We also show that it is possible to construct several symmetric and population-monotonic solutions by using the solutions in this family.

Original languageEnglish
Pages (from-to)327-338
Number of pages12
JournalInternational Journal of Game Theory
Volume29
Issue number3
Publication statusPublished - 2000 Nov
Externally publishedYes

Fingerprint

Convex Games
Monotonic
Half line
Shapley Value
Immediately
Monotonicity
Convex games
Family

Keywords

  • Convex games
  • Population monotonicity
  • The Dutta-Ray solution
  • The Shapley value

ASJC Scopus subject areas

  • Economics and Econometrics
  • Mathematics (miscellaneous)
  • Statistics and Probability
  • Social Sciences (miscellaneous)

Cite this

Population monotonic solutions on convex games. / Hokari, Toru.

In: International Journal of Game Theory, Vol. 29, No. 3, 11.2000, p. 327-338.

Research output: Contribution to journalArticle

@article{44df720fa39248c4a3890696bcdda217,
title = "Population monotonic solutions on convex games",
abstract = "The Dutta-Ray solution and the Shapley value are two well-known examples of population-monotonic solutions on the domain of convex games. We provide a new formula for the Dutta-Ray solution from which population-monotonicity immediately follows. Then we define a new family of population-monotonic solutions, which we refer to as {"}sequential Dutta-Ray solutions.{"} We also show that it is possible to construct several symmetric and population-monotonic solutions by using the solutions in this family.",
keywords = "Convex games, Population monotonicity, The Dutta-Ray solution, The Shapley value",
author = "Toru Hokari",
year = "2000",
month = "11",
language = "English",
volume = "29",
pages = "327--338",
journal = "International Journal of Game Theory",
issn = "0020-7276",
publisher = "Springer Verlag",
number = "3",

}

TY - JOUR

T1 - Population monotonic solutions on convex games

AU - Hokari, Toru

PY - 2000/11

Y1 - 2000/11

N2 - The Dutta-Ray solution and the Shapley value are two well-known examples of population-monotonic solutions on the domain of convex games. We provide a new formula for the Dutta-Ray solution from which population-monotonicity immediately follows. Then we define a new family of population-monotonic solutions, which we refer to as "sequential Dutta-Ray solutions." We also show that it is possible to construct several symmetric and population-monotonic solutions by using the solutions in this family.

AB - The Dutta-Ray solution and the Shapley value are two well-known examples of population-monotonic solutions on the domain of convex games. We provide a new formula for the Dutta-Ray solution from which population-monotonicity immediately follows. Then we define a new family of population-monotonic solutions, which we refer to as "sequential Dutta-Ray solutions." We also show that it is possible to construct several symmetric and population-monotonic solutions by using the solutions in this family.

KW - Convex games

KW - Population monotonicity

KW - The Dutta-Ray solution

KW - The Shapley value

UR - http://www.scopus.com/inward/record.url?scp=0034346933&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0034346933&partnerID=8YFLogxK

M3 - Article

AN - SCOPUS:0034346933

VL - 29

SP - 327

EP - 338

JO - International Journal of Game Theory

JF - International Journal of Game Theory

SN - 0020-7276

IS - 3

ER -